Journal of Financial Risk Management

Vol.4 No.1(2015), Paper ID 54403, 4 pages

DOI:10.4236/jfrm.2015.41003

 

Rearrangement Invariant, Coherent Risk Measures on L0

 

Christos E. Kountzakis, Dimitrios G. Konstantinides

 

Department of Mathematics, University of the Aegean, Karlovassi, Greece
Department of Mathematics, University of the Aegean, Karlovassi, Greece

 

Copyright © 2015 Christos E. Kountzakis, Dimitrios G. Konstantinides et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kountzakis, C. and Konstantinides, D. (2015) Rearrangement Invariant, Coherent Risk Measures on L0. Journal of Financial Risk Management, 4, 22-25. doi: 10.4236/jfrm.2015.41003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.